# SDR DALA2023110709176

- Difficulty date: November 7, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 108,902 hours, 16,976 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1521 -MISC/DE- AUTOBRAKE UNABLE TO ARM FOLLOWED BY AIR GOUND DISAGREE DURING APPROACH. ATC DECLARED EMERGENCY. CORRECTIVE ACTION: REPLACED PROX SWITCH ELECTRONIC UNIT. (5010070)
